Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4

Thread: creatine ??????

  1. #1
    xxsirhcxx's Avatar
    xxsirhcxx is offline Junior Member
    Join Date
    Jun 2004
    Posts
    114

    creatine ??????

    i've been taking 10 grams of creatine for the past month and 1/2....can that cause stomachs, headaches, etc.....???

  2. #2
    w_rballs's Avatar
    w_rballs is offline Anabolic Member
    Join Date
    Aug 2002
    Location
    Buckeye state
    Posts
    2,653
    stomachs do u mean cramping and stuff? yeah it causes me some nasty stomach aches and bloating, and the runs.

  3. #3
    xxsirhcxx's Avatar
    xxsirhcxx is offline Junior Member
    Join Date
    Jun 2004
    Posts
    114
    no man i just get cramps, but its the first time i get cramps in 2 months...now i know what my girlfriend goes through...HAHA!

  4. #4
    gibsonlpsd is offline Junior Member
    Join Date
    Aug 2004
    Location
    Georgia
    Posts
    57
    are you drinking enough water? because if i remember right, it has been about 4 years since i have even taken creatine or remember anything about it, but it does something to dry out your muscles. i know that sounds weird because you actually retain water while on creatine but from what i remember hearing is that you will get cramps if you do not drink enough water because your muscles will be dried out and become tight.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •